I am on Lithium and Manerix since 2007. I know the Lithium is causing some weight gain. I eat well and walk 1 hour daily. Does anyone have a suggestion what medication or tips I can try. I have tried Topamax but I got migraines from it. I am very sensitive to meds, I usual get the side effects most people don't get. Thanks in advance for your reply.
3 Apr 2011
Hi SmileyHappy - what conditions do you take the Lithium and Manerix for? I know I used to take Lithium for Bipolar disorder. I don't know what Manerix is - I'll have to look it up, but wanted to know what you were using these to treat for. Then I'll be able to answer you better. Looks like you are getting enough exercise - a lot of Americans would love to walk that much each week! Good going!
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
3 answers • 18 Sep 2009
If yes, what were your side effects and for how long? I am a little more moody now and impatient at times. Also I seem to get anxious in the evening ...
1 answer • 18 Dec 2009
Taking 100 mg of clomipramine for ocd but weight gain is causing my symptoms of bulima to return?need to know if there is an just as effective ...
1 answer • 20 Jul 2010
I have been taking calcium and vitamin D supplement for about nine months now. I am 45 years old, have started menopause and has gained 25 pounds in ...
2 answers • 2 Sep 2010
About to start taking gabapentin but concerned about weight gain as found HRT was good but did gain weight . Am a little overweight anyway so ...
1 answer • 13 Nov 2013